MAUDE Adverse Event Report: VERYAN MEDICAL BIOMIMICS 3D VASCULAR STENT SYSTEM

VERYAN MEDICAL BIOMIMICS 3D VASCULAR STENT SYSTEM
Model Number 142122-03
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330); Restenosis (4576)
Date of Event 04/13/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was treated as part of the mimics 3d usa post-market observational study.On the (b)(6)2021, the patient was implanted with one biomimics 3d (bm3d) stent, a 7.0 x 60 mm stent which was used to treat a denovo lesion of the superficial femoral artery (sfa) ostial to proximal third in the left leg.A contralateral approach was used and the lesion was prepared using pre-dilation with percutaneous transluminal angioplasty (pta) balloon and atherectomy.The treated segment was post-dilated with pta.The site identified a restenosis of treated segment (target lesion) on (b)(6)2023.It was reported as not related to the device or procedure but due to a worsening pre-existing condition.It was also reported as target lesion related.Patient complained of left leg extremity (lle) pain and heaviness.Duplex ultrasound (dus) showed left sfa in-stent restenosis (isr).Angiogram of the lle on (b)(6)2023 showed left sfa and popliteal (pop) severe isr and short segments of occlusions within the stents.The intervention involved a bare metal stent placement (non bm3d), pta/standard balloon angioplasty and laser/atherectomy of the sfa proximal third to distal pop segment.The intervention was reported as a target lesion/vessel revascularisation (tlr/tvr).The outcome was reported as resolved/recovered.The device remains implanted.This event was reviewed by veryan and considered possibly related to the device.
 
Additional Manufacturer Narrative
There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effects of restenosis and claudication/leg pain are listed in the biomimics 3d instructions for use and are known patient effects of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.
 
Event or Problem Description
The patient was treated as part of the mimics 3d usa post-market observational study.On (b)(6) 2021, the patient was implanted with one biomimics 3d (bm3d) stent, a 7.0 x 60 mm stent which was used to treat a denovo lesion of the superficial femoral artery (sfa) ostial to proximal third in the left leg.A contralateral approach was used and the lesion was prepared using pre-dilation with percutaneous transluminal angioplasty (pta) balloon and atherectomy.The treated segment was post-dilated with pta.The site identified a restenosis of treated segment (target lesion) on (b)(6) 2023.It was reported as not related to the device or procedure but due to a worsening pre-existing condition.It was also reported as target lesion-related.The patient complained of left leg extremity (lle) pain and heaviness.Duplex ultrasound (dus) showed left sfa in-stent restenosis (isr).An angiogram of the lle on (b)(6) 2023 showed left sfa and popliteal (pop) severe isr and short segments of occlusions within the stents.The intervention involved pta/standard balloon angioplasty and laser/atherectomy of the sfa proximal third to distal popliteal segment.The intervention was reported as a target lesion/vessel revascularisation (tlr/tvr).The outcome was reported as resolved/recovered.The device remains implanted.This event was reviewed by veryan and considered possibly related to the device.Additional information reviewed on 15-apr-24 included the clinical events committee (cec) determination that this event of restenosis was not related to the device implanted.This event was the second restenosis that had occurred and required a tlr intervention and as a result, this event was determined to be due to the progression of the patient's underlying disease.The first restenosis event was reported in mdr 3011632150-2022-00062.
 
Additional Manufacturer Narrative
There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effects of restenosis and claudication/leg pain are listed in the biomimics 3d instructions for use and are known patient effects of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.Section b.5.Was updated with additional information, sections d.3.And g.1.Were updated with veryan's address, sections g.6.And h.2.Were updated with the type of report (follow-up 01) and the reason and section h.11.Was updated to reflect the changed sections in this report.

Brand Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Common Device Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Manufacturer (Section D)
VERYAN MEDICAL
block 5
parkmore east business park
galway, H91 V 0TX
EI  H91 V0TX
Manufacturer Contact
alan mcdonagh
block 5
parkmore east business park
galway, H91 V-0TX
EI   H91 V0TX
MDR Report Key17257936
Report Number3011632150-2023-00077
Device Sequence Number5910637
Product Code NIP
UDI-Device Identifier05391526850404
UDI-Public(01)05391526850404(17)230312(11)210811(10)0000100307
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P180003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/12/2023
Device Model Number142122-03
Device Catalogue Number142122-03
Device Lot Number0000100307
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2023
Supplement Date Received by Manufacturer04/15/2024
Initial Report FDA Received Date07/05/2023
Supplement Report FDA Received Date05/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASPIRIN; CLOPIDOGREL (PLAVIX)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexFemale
Patient Weight160 KG
Patient EthnicityHispanic